# SDR 99ZZZX1403

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Cessna 560CESSNA
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Broken
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EQUIPPED WITH TALL FLOOD LIGHTS, LENS HAVE A 80 PERCENT FAILURE RATE, OFTEN PARTS OF LENS ARE MISSING ALLOWING WATER TO ENTER HORIZONTAL STABILIZER.
